# SDR DALA13031960963

- Difficulty date: June 11, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 61,171 hours, 45,972 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Out Of Position
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE UPPER RT TAILCONE RELEASE LEVER WAS FOUND TO NOT TO HAVE SPRING TENSION TO THE CLOSED POSITION.  INDEXED SPRING IAW AMM 53-53-00-501 STEP 6 OF AMDS 5350-01077-0101.
